Optical Soliton Solutions to Gerdjikov-Ivanov Equation Without Four-Wave Mixing Terms in Birefringent Fibers by Extended Trial Function Scheme

Authors

  • Emad E. M. Mikael Department of Mathematics, Faculty of Science, University of Tobruk, Tobruk, Libya
  • Abdulmalik A. Altwaty Department of Mathematics, Faculty of Science, University of Benghazi, AL KUFRA, Libya
  • Bader R. K. Masry Department of Mathematics, Faculty of Science, University of Tobruk, Tobruk,

DOI:

https://doi.org/10.54172/mjsc.v36i1.23

Keywords:

Birefringent Fibers, The Coupled Gerdjikov-Ivanov Model Without Four-Wave Mixing Terms, Extended Trial Function Scheme, Optical Solutions

Abstract

Without four-wave mixing terms in birefringent fibers, the extended trial function scheme was used to obtain optical soliton solutions for the coupled system corresponding to the Gerdjikov-Ivanov equation. The procedure reveals singular soliton solutions, bright soliton solutions, and highly important solutions in terms of Jacobi’s elliptic function. And in the limiting case of the modulus of ellipticity, singular and singular-periodic soliton solutions, along with their respective existence criteria.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

References

Arshed, S. (2018). Two reliable techniques for the soliton solutions of perturbed Gerdjikov–Ivanov equation. Optik, 164, 93–99. DOI: https://doi.org/10.1016/j.ijleo.2018.02.119

Arshed, S., Biswas, A., Abdelaty, M., Zhou, Q., Moshokoa, S. P., & Belic, M. (2018). Optical soliton perturbation for Gerdjikov–Ivanov equation via two analytical techniques. Chinese Journal of Physics, 56(6), 2879–2886. DOI: https://doi.org/10.1016/j.cjph.2018.09.023

Biswas, A., Ekici, M., Sonmezoglu, A., Majid, F. B., Triki, H., Zhou, Q., … Belic, M. (2018). Optical soliton perturbation for Gerdjikov–Ivanov equation by extended trial equation method. Optik, 158, 747–752. DOI: https://doi.org/10.1016/j.ijleo.2017.12.191

Biswas, A., Ekici, M., Sonmezoglu, A., Triki, H., Alshomrani, A. S., Zhou, Q., … Belic, M. (2018). Optical solitons for Gerdjikov–Ivanov model by extended trial equation scheme. Optik, 157, 1241–1248. DOI: https://doi.org/10.1016/j.ijleo.2017.12.095

Biswas, A., Yildirim, Y., Yasar, E., Triki, H., Alshomrani, A. S., Ullah, M. Z., … Belic, M. (2018a). Optical soliton perturbation with full nonlinearity for Gerdjikov–Ivanov equation by trial equation method. Optik, 157, 1214–1218. DOI: https://doi.org/10.1016/j.ijleo.2017.12.099

Biswas, A., Yildirim, Y., Yasar, E., Triki, H., Alshomrani, A. S., Ullah, M. Z., … Belic, M. (2018b). Optical soliton perturbation with Gerdjikov–Ivanov equation by modified simple equation method. Optik, 157, 1235–1240. DOI: https://doi.org/10.1016/j.ijleo.2017.12.101

Biswas, A., Yıldırım, Y., Yaşar, E., Zhou, Q., Alshomrani, A. S., Moshokoa, S. P., & Belic, M. (2018). Solitons for perturbed Gerdjikov–Ivanov equation in optical fibers and PCF by extended Kudryashov’s method. Optical and Quantum Electronics, 50(3), 149. DOI: https://doi.org/10.1007/s11082-018-1417-0

Ekici, M., Zhou, Q., Sonmezoglu, A., Moshokoa, S. P., Ullah, M. Z., Biswas, A., & Belic, M. (2017). Optical solitons with DWDM technology and four-wave mixing. Superlattices and Microstructures, 107, 254-266. DOI: https://doi.org/10.1016/j.spmi.2017.04.030

Hassan, S. M., & Altwaty, A. A. (2020). Optical solitons of the extended Gerdjikov-Ivanov equation in DWDM system by extended simplest equation method. Applied Mathematics and Information Sciences 14, No. 5, 901-907. DOI: https://doi.org/10.18576/amis/140517

Jawad, A. J. M., Biswas, A., Abdelaty, M., Zhou, Q., Moshokoa, S. P., & Belic, M. (2018). Chirped singular and combo optical solitons for Gerdjikov–Ivanov equation using three integration forms. Optik, 172, 144–149. DOI: https://doi.org/10.1016/j.ijleo.2018.07.013

Kadkhoda, N., & Jafari, H. (2016). Kudryashov method for exact solutions of isothermal magnetostatic atmospheres. Iranian Journal of Numerical Analysis and Optimization, 6(1), 43-53.

Yildirim, Y. (2019a). Bright, dark and singular optical solitons to Kundu–Eckhaus equation having four-wave mixing in the context of birefringent fibers by using of modified simple equation methodology. Optik, 182, 110–118. DOI: https://doi.org/10.1016/j.ijleo.2019.01.002

Yildirim, Y. (2019b). Optical solitons of Gerdjikov–Ivanov equation in birefringent fibers with modified simple equation scheme. Optik, 182, 424–432. DOI: https://doi.org/10.1016/j.ijleo.2019.01.047

Yildirim, Y. (2019c). Optical solitons of Gerdjikov–Ivanov equation with four-wave mixing terms in birefringent fibers by modified simple equation methodology. Optik, 182, 745–754. DOI: https://doi.org/10.1016/j.ijleo.2019.01.045

Yildirim, Y. (2019d). Optical solitons to Gerdjikov–Ivanov equation in birefringent fibers with trial equation integration architecture. Optik, 182, 349–355. DOI: https://doi.org/10.1016/j.ijleo.2019.01.022

Downloads

Published

2021-03-31

How to Cite

Mikael, E. E. M., Altwaty, A., & Masry, B. . (2021). Optical Soliton Solutions to Gerdjikov-Ivanov Equation Without Four-Wave Mixing Terms in Birefringent Fibers by Extended Trial Function Scheme. Al-Mukhtar Journal of Sciences, 36(1), 67–72. https://doi.org/10.54172/mjsc.v36i1.23

Issue

Section

Research Articles

Categories

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.